# SDR A6WA201644450

- Difficulty date: October 21, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 32,984 hours, 31,786 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL CH 1 & 2 CAUTION MESSAGE IN FLIGHT.  ALL FUEL QUANTITIES SHOWED DASHES.  DIVERTED TO SWF.  MESSAGES WENT AWAY MINUTES LATER AND FUEL QUANTITIES RETURNED.
